# SDR AALA990407

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 5006397R
- Condition: Defective
- Location: Nr 10 Le Slat
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT T0354 - DURING CRUISE, LEADING EDGE SLAT DISAGREE LIGHT ILLUMINATED.  CREW ACCOMPLISHED SLAT DISAGREE ALTERNATE PROCEDURES.  FLIGHT AIR INTERRUPTED INTO LGA AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS FERRIED TO JFK FOR REPAIRS.  MAINTENANCE FOUND NR 10 LEADING EDGE SLAT ACTUATOR FAULTY.  REPLACED NR 10 LEADING EDGE SLAT ACTUATOR.  SYSTEM OPERATED NORMALLY WITH NO LEAKS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
